Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 9

Note on Hölder’s theorem concerning the constancy of factor-groups
George L. Brown.
Bull. Amer. Math. Soc. 1 (1895), 232-234
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557386
Note on the theory of three similar figures
F. Morley.
Bull. Amer. Math. Soc. 1 (1895), 235-237
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557387
Notes
Bull. Amer. Math. Soc. 1 (1895), 237-238
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 1 (1895), 238-240
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Sur la théorie des nombres, by M. Stieltjes.
Reviewer: Joseph de Perott
Bull. Amer. Math. Soc. 1 (1895), 217-232
Review information
Full-text PDF